# SDR CALA2017081402661

- Difficulty date: June 16, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 75,348 hours, 28,850 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720202
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN FRAMES 66 - 67 HAS CORROSION.  REMOVED AND REPLACED THE STRINGER IAW 51-72-11-001, REV 118.
